Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 55, Number 5

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 55, Number 5 (1949)
Bull. Amer. Math. Soc. 55 (1949)
More Information
Full-text PDF
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 55, Number 5 (1949)
Bull. Amer. Math. Soc. 55 (1949)
More Information
Full-text PDF
Combinatorial homotopy. II
J. H. C. Whitehead.
Bull. Amer. Math. Soc. 55 (1949), 453-496
Abstract, references and article information
Full-text PDF
MathSciNet review: 0030760
Numbers of solutions of equations in finite fields
André Weil.
Bull. Amer. Math. Soc. 55 (1949), 497-508
Abstract, references and article information
Full-text PDF
MathSciNet review: 0029393
The February meeting in New York
T. R. Hollcroft.
Bull. Amer. Math. Soc. 55 (1949), 509-521
More Information
Full-text PDF
The February meeting in Chicago
J. W. T. Youngs.
Bull. Amer. Math. Soc. 55 (1949), 522-527
More Information
Full-text PDF
Notes
Bull. Amer. Math. Soc. 55 (1949), 534-542
More Information
Full-text PDF
New publications
Bull. Amer. Math. Soc. 55 (1949), 543-544
More Information
Full-text PDF

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Functional analysis and semi-groups, by Einar Hille.
Reviewer: S. Bochner
Bull. Amer. Math. Soc. 55 (1949), 528-533
Review information
Full-text PDF